# SDR FDEA201006101943

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53978270203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 67, STR 47, RT ATTACH ANGLE HAS EXFOILIATION CORROSION ON AFT INBD ATTACH POINT REMOVED LEVEL 1 CORROSION. FABRIACTED REPLACEMENT ANGLE FOR BULK CARGO FR 67 ATTACHMENT AT STR 47 RT IAW DWG 53978111 AND INSTALLED IAW SRM 53-17-15 AND SRM 51-21-10.
